# SDR CNMA20100002

- Difficulty date: March 22, 2009
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 43,798 hours, 9,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1997-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID FLOOR SUPPORT CHANNEL SUPPORT BS 1997-2007 RBL 25-27. DAMAGED FLOOR SUPPORT REMOVED. NEW FABRICATED PN: OAI-53-0009 IAW SRM VOL 3 53-16-01 FIG. 10C & GMM 4.45 INSTALLED WITH FASTENERS IAW SRM VOL 2 51-31-01 NAS517-2-6 B/N: 74919-03.
